# SDR UPS08B52562

- Difficulty date: April 1, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-400
- Aircraft serial: 27154
- Aircraft time: 70,344 hours, 12,159 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:BCF AFT CARGO TRACK SECTION CORRODED.  CORRODED TRACK SECTION CUT AND REPLACED PER SRM 53-00-52.
